On localizations of torsion abelian groups

José L. Rodríguez, Jérôme Scherer, Lutz Strüngmann

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


As is well known, torsion abelian groups are not preserved by localization functors. However, Libman proved that the cardinality of LT is bounded by |T|N0 whenever T is torsion abelian and L is a localization functor. In this paper we study localizations of torsion abelian groups and investigate new examples. In particular we prove that the structure of LT is determined by the structure of the localization of the primary components of T in many cases. Furthermore, we completely characterize the relationship between localizations of abelian p-groups and their basic subgroups.
Original languageEnglish
Pages (from-to)123-138
JournalFundamenta Mathematicae
Issue number2
Publication statusPublished - 1 Jan 2004


Dive into the research topics of 'On localizations of torsion abelian groups'. Together they form a unique fingerprint.

Cite this